# SDR DXTA2025061603876

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000128
- Aircraft time: 692 hours, 383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 009753
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: DURING POSTFLIGHT, NOTED ALL EMERGENCY LIGHTS WERE ON.  SHUTDOWN AND ATTEMPTED TO RESET THE TWO COCKPIT G SWITCHES.  ALL EMERGENCY LIGHTING REMAINED ON AFTER PUSHING RESET SWITCHES. CORRECTIVE ACTION: REMOVED AND REPLACED #1, #2, #3, AND #4 EMERGENCY BATTERY PACKS. REF CE-700 MM 33-50-07 AND 33-50-05. OPS CHECKS GOOD
